# SDR DL75A030811

- Difficulty date: September 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 52,918 hours, 27,942 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201021000
- Part serial: 449
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STANDBY INVERTER INOP.  REPLACED STANDBY INVERTER.
